How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56984
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

Salt taste in mouth,just finished 1 wk on antibiotics distaclor

Resolved Question:

salt taste in mouth,just finished 1 wk on antibiotics distaclor 375mg and steroids deltacortil 5mg 6 per day for 5 days have very good dental care but worried about this.can you advise please thanks anne
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
Thanks for this question.This is likely a medication side effectIt should pass with time.Just give it a few days to resolveyou should be ok
Dr. Phil, MD and 3 other Medical Specialists are ready to help you